# SDR CA020819009

- Difficulty date: August 14, 2002
- Submitted: August 23, 2002
- Operation: General aviation
- Make and model: Boeing 737-2Q9
- Aircraft time: 56,028 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2540 · Lavatories
- Part: Dump Valve
- Part number: 14352004
- Condition: Leaking
- Location: Fwd Lavatory
- Component: Lavatories, Boeing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) FORWARD LAVATORY FLUID BYPASSED DUMP VALVE ASSEMBLY INTO DRAIN MAINIFOLD AND LEAKED INTO THE SERVICE PANEL AREA. AIRCRAFT WAS AT 32,000 FT AT A TEMP OF -17C, OAT, WHEN THE ICE SHED FROM THE FWD LAV SERVICING PANEL AND CONTACTED THE RT INBOARD WING AND HORIZONTAL STAB AREA.  SPECIAL INSPECTION CARRIED OUT IAW MM 55-10-201.  FORWARD TOILET TANK DUMP VALVE FOUND AT FAULT. VALVE REPLACED AS PER MM 38-32-31.
